# SDR DALA2018090605476

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 42,773 hours, 22,027 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Worn
- Location: Hinge Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR LT KEEL BEAM FORWARD DOOR FITTING BEARING WORN. RE-INSTALLED DOOR FITTING. REMOVED AND REPLACED BEARING ON MLG DOOR FWD HINGE.
